# SDR QXEA2022062700235

- Difficulty date: June 24, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N436QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4236
- Aircraft time: 29,530 hours, 31,970 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN GEAR LIGHT DID NOT LIGHT UP UNTIL ALTERNATE EXTENSION GEAR DOOR WAS OPENED. NO WARNING GEAR LIGHT GEAR OPERATED NORMALLY. REMOVED FROM SERVICE. FOUND RH MAIN GEAR GREEN DOWN LOCK LIGHT DIM. ABLE TO DUPLICATE LIGHT OUT WITH MANUAL VIBRATIONS TO LIGHT HOUSING. RELAMPED "RIGHT" MAIN GEAR GREEN DOWN LOCK LIGHTS IAW Q400 AMM 32-31-01-960-801. OPS TEST NORMAL. UNABLE TO DUPLICATE AFTER RELAMP. NO FURTHER DEFECTS NOTED. RETURNED TO SERVICE.
